# SDR CA030827004

- Difficulty date: August 18, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 11,618 hours
- Engine: Cont IO520D
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 600X6
- Condition: Pinched
- Location: Nlg Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER LANDING, THE PILOT EXPERIENCED A SHIMMY IN THE AIRFRAME WHILE TAKING OFF THE RUNWAY. THE PILOT STOPPED AND SHUTDOWN THE AIRCRAFT. THE NOSE WHEEL WAS FOUND TO BE FLAT. MAINTENANCE PERSONNEL REPLACED NOSE WHEEL ASSEMBLY WITH SERVICEABLE UNIT. THE FLAT NOSE WHEEL ASSEMBLY WAS DISASSEMBLED AND THE TUBE WAS FOUND PINCHED ALONG ITS CENTRE LINE ADJACENT TO THE TIRE CENTRE LINE. IT APPEARS THAT THE BALANCE WEIGHT ATTACHED INSIDE THE TIRE WAS WHAT CAUSED THE TUBE FAILURE.
